# SDR HEEA064777

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: AN74313
- Condition: Damaged
- Location: Crew Door
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PILOT DOOR CAME OFF IN-FLIGHT.  AN UNEVENTFUL LANDING WAS MADE TO AN OFFSHORE PLATFORM.  MAINTENANCE FOUND HOLE IN THE BRACKET THAT THE TENSION SPRING HOOKS TO HAD PULLED THROUGH, ALLOWING AIRCRAFT NATURAL FREQUENCIES TO WORK EMERGENCY EXIT PINS OUT OF THE DOOR HINGES, THUS RELEASING THE DOOR IN FLIGHT. REPLACED WITH SERVICEABLE BRACKET.
